MathSciNet Relay Station
MathSciNet bibliographic data
MR887290 18F25 (19D55 22E40)
Farrell, F. T.; Jones, L. E. Algebraic $K$-theory of discrete subgroups of Lie groups. Proc. Nat. Acad. Sci. U.S.A. 84 (1987), no. 10, 3095–3096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement